Alert archive / Alabama / River Flood Warnings in 2016
River Flood Warning 10, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Feb 3, 2016, 2:00 PM CST for Greene County, Hale County, Marengo County, Alabama. It took effect at Feb 4, 2016, 5:28 AM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2016, 2:00 PM CST (20:00 UTC)
- In effect from
- Feb 4, 2016, 5:28 AM CST
- Expired
- Feb 7, 2016, 9:13 PM CST
- In force
- 4 days
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Greene County, AL, Hale County, AL, Marengo County, AL
The radar
The Birmingham radar (KBMX), 113 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black Warrior River below Selden Dam (WLDA1).
- Action stage
- 90 ft
- Minor stage
- 90 ft
- Moderate stage
- 102 ft
- Major stage
- 105 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02466030, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
478
WGUS44 KBMX 032000
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CST WED FEB 3 2016
...The National Weather Service in BIRMINGHAM AL has issued a Flood
Warning for the following rivers in Alabama...
Black Warrior River At Selden Lock and Dam Affecting Greene...Hale
and Marengo Counties.
Over 3 inches of rainfall has occurred since yesterday over the Black Warrior
River Basin and a flood warning is now in effect for the Black Warrior River at the
Seldemn Lock and Dam...However water levels will not reach the flood stage until Saturday February 6th at 94.1 feet. Afterwards water levels will begin to subside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Thursday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-040800-
/O.NEW.KBMX.FL.W.0010.160204T1128Z-160208T0313Z/
/WLDA1.1.ER.160204T1128Z.160205T1800Z.160207T1513Z.NO/
200 PM CST WED FEB 3 2016
The National Weather Service in BIRMINGHAM AL has issued a
* Flood Warning for
The Black Warrior River At Selden Lock and Dam.
* from late tonight to Sunday evening...or until the Warning is
cancelled.
* At 1:15 PM Wednesday The stage Was 83.0 feet.
* Flood Stage is 90.0 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by early tomorrow and continue
to rise to near 94.1 feet by early Friday afternoon. The river will
fall below Flood Stage by late Sunday morning.
* Impact...At 94.0 feet...Some secondary roads in the area begin to
flood. Flooding of farm and pasture lands continues.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$8 follow-up statements
752
WGUS84 KBMX 040218
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
818 PM CST WED FEB 3 2016
...The flood warning continues for the Black Warrior River At Selden
Lock and Dam...
Water Levels are still expected to reach their crest on Saturday...Water levels
at the oliver Lock and Dam are nearing Flood stage but are not expected to reach
Flood stage at this time...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Thursday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-041418-
/O.EXT.KBMX.FL.W.0010.160204T2020Z-160209T0000Z/
/WLDA1.1.ER.160204T2020Z.160207T0000Z.160208T1200Z.NO/
818 PM CST WED FEB 3 2016
...Flood Warning extended until Monday evening...The FLood Warning
continues for
The Black Warrior River At Selden Lock and Dam.
* from Thursday afternoon to Monday evening...or until the Warning is
cancelled.
* At 7:15 PM Wednesday The stage Was 84.5 feet.
* Flood Stage is 90.0 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by tomorrow early afternoon and
continue to rise to near 94.7 feet by Saturday evening. The river
will fall below Flood Stage by Monday morning.
* Impact...At 94.0 feet...Some secondary roads in the area begin to
flood. Flooding of farm and pasture lands continues.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$627
WGUS84 KBMX 040235
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
835 PM CST WED FEB 3 2016
...The flood warning continues for the Catoma Creek Near U.S. 331
Highway Bridge...
Water Levels for Catoma Creek are still expected to reach the flood stage by tomorrow
night at 20.2 feet...By Friday morning water levels will begin to subside and drop
out of the flood stage..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Thursday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-107-119-041435-
/O.CON.KBMX.FL.W.0008.000000T0000Z-160206T1648Z/
/AVLA1.1.ER.160203T1705Z.160204T0600Z.160206T0448Z.NO/
835 PM CST WED FEB 3 2016
The Flood Warning continues for
The Tombigbee River At Bevill Lock and Dam.
* until Saturday morning...or until the Warning is cancelled.
* At 7:00 PM Wednesday The stage Was 125.4 feet.
* Flood Stage is 122.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will continue rising to near 125.9 feet by
tomorrow morning . The river will fall below Flood Stage Friday
night.
* Impact...At 122.0 feet...Cattle in low-lying areas of Southern
Pickens County should be moved to higher ground. Cattle are cutoff
in lowlands of Southern Pickens County at stages above 122 feet.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-041435-
/O.CON.KBMX.FL.W.0009.160206T0051Z-000000T0000Z/
/DLDA1.1.ER.160206T0051Z.160207T1800Z.000000T0000Z.NO/
835 PM CST WED FEB 3 2016
The Flood Warning continues for
The Tombigbee River At Demopolis Lock and Dam.
* from Friday evening until further notice...or until the Warning is
cancelled.
* At 8:15 PM Wednesday The stage Was 54.3 feet.
* Flood Stage is 68.0 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by Friday evening and continue to
rise to near 70.5 feet by early Sunday afternoon.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$
ALC063-065-091-041435-
/O.CON.KBMX.FL.W.0010.160204T2020Z-160209T0000Z/
/WLDA1.1.ER.160204T2020Z.160207T0000Z.160208T1200Z.NO/
835 PM CST WED FEB 3 2016
The Flood Warning continues for
The Black Warrior River At Selden Lock and Dam.
* from Thursday afternoon to Monday evening...or until the Warning is
cancelled.
* At 8:15 PM Wednesday The stage Was 84.9 feet.
* Flood Stage is 90.0 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by tomorrow early afternoon and
continue to rise to near 94.7 feet by Saturday evening. The river
will fall below Flood Stage by Monday morning.
* Impact...At 94.0 feet...Some secondary roads in the area begin to
flood. Flooding of farm and pasture lands continues.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$
ALC007-047-105-041435-
/O.CON.KBMX.FL.W.0006.000000T0000Z-160205T0810Z/
/CKLA1.1.ER.160203T1637Z.160204T0600Z.160204T2010Z.NO/
835 PM CST WED FEB 3 2016
The Flood Warning continues for
The Cahaba River At Centreville.
* until late Thursday night...or until the Warning is cancelled.
* AT 8:00 PM Wednesday the stage was 26.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood Stage is 23.0 feet.
* Forecast...The river will continue rising to near 27.1 feet by
after midnight tonight . The river will fall below flood stage
tomorrow early afternoon .
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$
ALC101-041435-
/O.EXT.KBMX.FL.W.0007.160204T2240Z-160205T1832Z/
/CATA1.1.ER.160204T2240Z.160205T0000Z.160205T0632Z.NO/
835 PM CST WED FEB 3 2016
The Flood Warning continues for
The Catoma Creek Near U.S. 331 Highway Bridge.
* from Thursday afternoon to Friday afternoon...or until the Warning
is cancelled.
* AT 8:00 PM Wednesday the stage was 12.7 feet.
* Minor Flooding is forecast.
* Flood Stage is 20.0 feet.
* Forecast...Rise above Flood Stage by tomorrow afternoon and
continue to rise to near 20.2 feet by tomorrow evening . The river
will fall below flood stage by early Friday morning.
* Impact...At 20.0 feet...Flooding of agricultural lands in the
vicinity of the U.S. 331 Highway Bridge occurs.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$586
WGUS84 KBMX 041601
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 AM CST THU FEB 4 2016
...The flood warning continues for the Black Warrior River At Selden
Lock and Dam...
.Heavy rainfall on Tuesday and Wednesday are producing water rises
on the Black Warrior River at Selden Lock and Dam. However...
levels are expected to remain below established flood stages...and
any overflow along the river should be of a minor nature.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-050401-
/O.EXT.KBMX.FL.W.0010.160204T1940Z-160207T0730Z/
/WLDA1.1.ER.160204T1940Z.160205T1800Z.160206T1930Z.NO/
1001 AM CST THU FEB 4 2016
The FLood Warning continues for
The Black Warrior River At Selden Lock and Dam.
* from this afternoon to late Saturday night...or until the Warning
is cancelled.
* At 9:15 AM Thursday The stage Was 88.5 feet.
* Flood Stage is 90 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by this afternoon and continue to
rise to near 93.1 feet by tomorrow early afternoon. The river will
fall below Flood Stage by early Saturday afternoon.
* Impact...At 94 feet...Some secondary roads in the area begin to
flood. Flooding of farm and pasture lands continues.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$770
WGUS84 KBMX 050203
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
803 PM CST THU FEB 4 2016
...The flood warning continues for the Black Warrior River At Selden
Lock and Dam...
The Black Warrior river water levels at Selden are expected to crest tomorrow night
at 91.7 feet and exit the Flood stage by Monday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-051403-
/O.EXT.KBMX.FL.W.0010.000000T0000Z-160207T0900Z/
/WLDA1.1.ER.160205T0030Z.160205T1800Z.160206T2100Z.NO/
803 PM CST THU FEB 4 2016
...Flood Warning extended until late Saturday night...The FLood
Warning continues for
The Black Warrior River At Selden Lock and Dam.
* until late Saturday night...or until the Warning is cancelled.
* At 7:15 PM Thursday The stage Was 90.0 feet.
* Flood Stage is 90.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will continue rising to near 91.7 feet by
tomorrow early afternoon . The river will fall below Flood Stage
Saturday afternoon.
* Impact...At 90.0 feet...Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$400
WGUS84 KBMX 051617
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 AM CST FRI FEB 5 2016
...The flood warning continues for the Black Warrior River At Selden
Lock and Dam...
.Heavy rainfall earlier this week continues to produce water rises
on the Black Warrior River at Selden Lock and Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Saturday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-060417-
/O.EXT.KBMX.FL.W.0010.000000T0000Z-160206T1600Z/
/WLDA1.1.ER.160205T0030Z.160205T1515Z.160206T0400Z.NO/
1017 AM CST FRI FEB 5 2016
The FLood Warning continues for
The Black Warrior River At Selden Lock and Dam.
* until Saturday morning...or until the Warning is cancelled.
* At 9:15 AM Friday The stage Was 91 feet.
* Flood Stage is 90 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will continue to fall to below Flood Stage by
tonight.
* Impact...At 90 feet...Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$555
WGUS84 KBMX 060154
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
754 PM CST FRI FEB 5 2016
...The Flood Warning continues for the Black Warrior River at Selden
Lock and Dam...
Water levels remain above minor flood stage due to recent rainfall...and
the latest forecast keeps levels roughly steady through tonight before
gradually falling on Saturday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Saturday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-061354-
/O.EXT.KBMX.FL.W.0010.000000T0000Z-160207T0520Z/
/WLDA1.1.ER.160205T0030Z.160205T2315Z.160206T1720Z.NO/
754 PM CST FRI FEB 5 2016
...Flood Warning extended until Saturday evening...The FLood Warning
continues for
The Black Warrior River at Selden Lock and Dam.
* until Saturday evening...or until the Warning is cancelled.
* At 7:15 PM Friday the stage Was 91.4 feet.
* Flood Stage is 90.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will remain roughly steady tonight before falling
below minor flood stage heading into Saturday afternoon.
* Impact...At 90.0 feet...Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$314
WGUS84 KBMX 061601
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 AM CST SAT FEB 6 2016
...The flood warning continues for the Black Warrior River At Selden
Lock and Dam...
.Heavy rainfall earlier this week continues to produce water rises
on the Black Warrior River at the Selden Lock and Dam. Minor
flooding is expected to continue today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-070401-
/O.EXT.KBMX.FL.W.0010.000000T0000Z-160207T0526Z/
/WLDA1.1.ER.160205T0030Z.160205T2315Z.160206T1726Z.NO/
1001 AM CST SAT FEB 6 2016
...Flood Warning extended until this evening...The Flood Warning
continues for
The Black Warrior River At Selden Lock and Dam.
* until this evening...or until the Warning is cancelled.
* At 9:15 AM Saturday The stage Was 90.4 feet.
* Flood Stage is 90 feet.
* Forecast...The river will continue to fall to below Flood Stage by
late this morning.
* Impact...At 90 feet...Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$256
WGUS84 KBMX 070039
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CST SAT FEB 6 2016
...The Flood Warning is cancelled for the Black Warrior River at
Selden Lock and Dam...
River level observations show the Black Warrior River at Selden Lock
and Dam has been on a steady decline since cresting Friday afternoon.
Water levels are now below the established minor flood stage and will
continue to fall. Thus...the Flood Warning has been cancelled.
This will be the last river product issued for this event.
&&
ALC063-065-091-070109-
/O.CAN.KBMX.FL.W.0010.000000T0000Z-160207T0526Z/
/WLDA1.1.ER.160205T0030Z.160205T2315Z.160206T1655Z.NO/
639 PM CST SAT FEB 6 2016
The Flood Warning is cancelled for
The Black Warrior River at Selden Lock and Dam.
* At 6:15 PM Saturday The stage was 89.1 feet.
* Flood Stage is 90.0 feet.
* Fell below Flood Stage at 10:55 AM Saturday.
* Forecast...The river will continue to fall to 84.1 feet by Monday
morning.
* Impact...At 90.0 feet...Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Feb 3, 11:49 AM CST, 2 hours 11 minutes earlier.
Area forecast discussion, Feb 3, 11:49 AM CST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1149 AM CST WED FEB 3 2016 .UPDATE... FOR 18Z AVIATION. && .SHORT TERM... THE SEVERE THREAT CONTINUES TO STEADILY CLOSE BEHIND THE CONVECTIVE LINE MOVING THROUGH EASTERN ALABAMA...AND WE SHOULD BE DONE WITH THIS EVENT IN JUST A FEW HOURS...SAVE A BRIEF AND ISOLATED INSTANCE OF SEVERE ALONG AND AHEAD OF THE LINE. IN THE HYDRO DEPARTMENT...WE DO HAVE FLOOD PRODUCTS OUT...AND THIS WILL BE SOMETHING TO KEEP AN EYE ON AS DEEP-LAYER FLOW IS BECOMING PARALLEL AND WE'RE SEEING TRAINING OF HEAVY RAIN AND THUNDERSTORMS. 89/SATTERWHITE .LONG TERM... THROUGH TUESDAY. THE COLD FRONT WILL CONTINUE TO SLIDE EAST SOUTHEAST DURING THE AFTERNOON AND RAIN CHANCES WILL GO DOWN BY THE AFTERNOON AS THE SYSTEM EXITS OUT. COULD BE JUST ENOUGH LEFT OVER MOISTURE ON THE BACKSIDE TO WARRANT AT LEAST SLIGHT CHANCES AFTER SUNSET ACROSS THE SOUTHEAST. THE NAM IS A LITTLE SLOWER BUT WILL TREND FASTER FOR NOW BASED ON THE ARW AS IT IS VERY CLOSE TO THE INITIAL CONDITIONS ON RADAR THIS MORNING. HIGH PRESSURE BUILDS IN FOR THE REST OF THE WEEK. AS MENTIONED IN YESTERDAY DISCUSSION...CONFIDENCE WAS INCREASING DUE TO THE GFS FOR A SYSTEM OVER THE WEEKEND...HOWEVER THE EURO WAS DRY. WELL THE GFS HAS GONE THE WAY OF THE EURO THIS MORNING SO WILL CONTINUE WITH A DRIER FORECAST FOR THE WEEKEND. WE WILL STILL HAVE AN UPPER LEVEL LOW SWINGING THROUGH ON SATURDAY...SO THERE STILL IS A CHANCE FOR A FEW SHOWERS...BUT THE OVERALL ENVIRONMENT LOOKS FAIRLY DRY NOW. WHAT THIS SYSTEM WILL DO IS TO PROVIDE THE AREA WITH ANOTHER SHOT OF COLDER AIR THAT WILL KEEP US AT OR EVEN JUST BELOW CLIMATE NUMBERS. ANOTHER CLIPPER SYSTEM WILL SLIDE INTO THE AREA ON THE TAIL OF THE PREVIOUS SYSTEM ON MONDAY MORNING. THIS SYSTEM WILL BE JUST PART OF SEVERAL DISTURBANCES THAT WILL SLIDE ALONG THE OUTER EDGE OF A DEEPENING TROUGH OVER THE EASTERN CONUS. THIS COULD SET THE AREA UP FOR A WINTER MIX TUESDAY MORNING. THE EURO CUTS OFF THE PRECIPITATION TUESDAY AFTERNOON WHILE THE GFS CONTINUES THROUGH WEDNESDAY MORNING. CONFIDENCE REMAINS LOW WITH THIS AT THIS TIME AND WILL NEED TO MONITOR THE NEXT FEW RUNS BEFORE ADDING ANYTHING INTO THE HWO. WITH THAT SAID THIS OVERALL SCENARIO HAS BEEN IN THE MODELS FOR SEVERAL DAYS...THUS THE INCLUSION INTO THE FORECAST. 16 && .AVIATION... 18Z TAF DISCUSSION. THE RAIN CONTINUES TO SLOWLY EXIT TO THE SOUTHEAST. ONLY A FEW SHOWERS EXPECTED FOR MGM/TOI OVER THE NEXT FEW HOURS. VFR CONDITIONS WILL PREVAIL WITH PERHAPS A BRIEF PERIOD OF MVFR AT TOI BEFORE THE RAIN EXITS. WINDS WILL GENERALLY BE OUT OF THE W/NW AROUND 5-7 KTS THRU MUCH OF THE PERIOD. 19 && .FIRE WEATHER... NO FIRE WEATHER CONCERNS ARE EXPECTED AT THIS TIME. HEAVY RAINFALL ACROSS THE AREA WILL CONTINUE THROUGH MIDDAY AND THEN WILL SHIFT OUT OF THE AREA BY SUNSET. DRIER CONDITIONS SET UP NOW THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 61 35 49 27 50 / 20 10 0 0 0 ANNISTON 60 37 51 28 52 / 20 10 0 0 0 BIRMINGHAM 61 36 51 29 52 / 20 10 0 0 0 TUSCALOOSA 60 36 52 29 53 / 10 0 0 0 0 CALERA 61 37 52 30 53 / 20 10 0 0 0 AUBURN 60 42 54 31 53 / 90 20 10 0 0 MONTGOMERY 63 41 56 30 55 / 60 10 0 0 0 TROY 60 44 56 31 54 / 90 20 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES: BARBOUR...RUSSELL. &&
Hazardous weather outlook, Feb 3, 10:53 AM CST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1053 AM CST WED FEB 3 2016 ALZ011>015-017>050-042000- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1053 AM CST WED FEB 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THROUGH TONIGHT. A THREAT OF FLASH FLOODING WILL CONTINUE ACROSS BARBOUR AND RUSSELL COUNTIES THROUGH 6 PM DUE TO CONTINUED RAINFALL. MINOR RIVER FLOODING IS POSSIBLE ALONG PORTIONS OF THE CAHABA RIVER THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MINOR RIVER FLOODING MAY CONTINUE ALONG PORTIONS OF THE CAHABA RIVER ON THURSDAY. MINOR FLOODING IS ALSO POSSIBLE ALONG CATOMA CREEK ON THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 3, 8:40 AM CST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
840 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM TSTM WND DMG 3 W BOLIGEE 32.75N 88.08W
02/02/2016 GREENE AL FIRE DEPT/RESCUE
APPROXIMATELY 20 TO 30 TREES DOWNED OR DAMAGED BY WINDS.
TIME ESTIMATED BY RADAR.
0200 AM TSTM WND DMG 6 S LINEVILLE 33.23N 85.76W
02/03/2016 CLAY AL EMERGENCY MNGR
TREE DOWN NEAR THE INTERSECTION OF ALABAMA HIGHWAY 49 AND
ALABAMA HIGHWAY 77. WINDS ESTIMATED 40 TO 50 MILES PER
HOUR. CORRECTED TIME.
0645 AM HEAVY RAIN 1 NNW BIRMINGHAM 33.54N 86.80W
02/03/2016 M2.75 INCH JEFFERSON AL PUBLIC
MEASURED BETWEEN 400 PM CST YESTERDAY TO 645 AM CST
TODAY.
0745 AM HEAVY RAIN 2 ENE LAKE PURDY 33.48N 86.63W
02/03/2016 E0.00 INCH JEFFERSON AL AMATEUR RADIO
4 TO 5 INCHES OF WATER OVER GRANTS MILL ROAD AT ALABAMA
HIGHWAY 119.
0745 AM HEAVY RAIN 3 ENE INVERNESS 33.42N 86.67W
02/03/2016 E0.00 INCH SHELBY AL AMATEUR RADIO
4 TO 5 INCHES OF WATER OVER THE ROAD AT THE INTERSECTION
OF ALABAMA HIGHWAY 119 AND U.S. HIGHWAY 280.
0745 AM HEAVY RAIN INDIAN SPRINGS VILLAGE 33.36N 86.75W
02/03/2016 E0.00 INCH SHELBY AL AMATEUR RADIO
INDIAN TRAIL ROAD IMPASSABLE WITH 8 TO 10 INCHES OF WATER
FOR ABOUT 200 YARDS DUE TO THE OVERFLOW OF BUCK CREEK.
&&
JHLocal storm report, Feb 3, 9:34 AM CST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
934 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM TORNADO 3 N MCMULLEN 33.19N 88.18W
02/02/2016 PICKENS AL PUBLIC
LARGE TORNADO SPOTTED IN MCMULLEN, AL AND ALICEVILLE, AL
SEVERAL HOMES WERE DAMAGED WITH MINOR INJURIES ON MLK
ROAD. TREES AND POWER LINES DOWN ARE ALSO REPORTED ALONG
WITH SMALL HAIL. CORRECTED TIME - ESTIMATED BY RADAR.
&&
JHLocal storm report, Feb 3, 9:45 AM CST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
945 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TORNADO 3 N MCMULLEN 33.19N 88.18W
02/02/2016 PICKENS AL PUBLIC
LARGE TORNADO SPOTTED IN MCMULLEN AND ALICEVILLE. SEVERAL
HOMES WERE DAMAGED WITH MINOR INJURIES ON MLK ROAD. TREES
AND POWER LINES DOWN ARE ALSO REPORTED ALONG WITH SMALL
HAIL. CORRECTED TIME - ESTIMATED BY RADAR.
&&
JHLocal storm report, Feb 3, 11:35 AM CST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1135 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 1 ESE GADSDEN 34.00N 86.00W
02/03/2016 ETOWAH AL EMERGENCY MNGR
FOUR HOUSES ON RIVERSIDE DRIVE RECEIVED MINOR DAMAGE. ONE
HOUSE HAD SHINGLE DAMAGE, ONE HOUSE HAD WINDOWS BLOWN OUT
AND TWO HOUSES HAD SIDING BLOWN OFF. POWER LINES WERE
DOWNED IN THIS SAME AREA. TIME ESTIMATED BY RADAR.
&&
JHLocal storm report, Feb 3, 1:50 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
150 PM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TORNADO 1 NW ASHCRAFT CORNER 33.54N 87.92W
02/02/2016 F1 FAYETTE AL NWS STORM SURVEY
TORNADO TOUCHED DOWN ALONG ASHCRAFT CORNER CUTOFF AND
TRACKED NORTHEAST PARALELLING PORTIONS OF AL HWY 159 AND
OWENS RD BEFORE LIFTING ALONG CR 4. DAMAGE CONSISTED
MOSTLY OF SNAPPED AND UPROOTED TREES. MINOR SHINGLE AND
PORCH DAMAGE TO ONE RESIDENCE. THE PATH LENGTH WAS 6.1
MILES AND IT WAS APPROXIMATELY 500 YARDS WIDE AT ITS
WIDEST POINT. MAX WINDS WERE 90 MPH.
&&
TGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 6:28 PM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Pickens | 3 hr |
| Feb 2, 8:13 PM CST | Tornado Warning | BMX | Lamar, Marion | 12 min |
| Feb 2, 9:21 PM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Winston | 3 hr |
| Feb 2, 10:39 PM CST | Tornado Warning | BMX | Perry | 13 min |
| Feb 2, 11:04 PM CST | Tornado Warning | BMX | Pickens | 13 min |
| Feb 2, 11:56 PM CST | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 6 hr |
| Feb 3, 12:05 AM CST | Areal Flood Advisory | BMX | Tuscaloosa | 4 hr |
| Feb 3, 12:49 AM CST | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby | 4 hr |
| Feb 3, 1:04 AM CST | Areal Flood Advisory | BMX | Greene, Hale, Marengo, Perry, Sumter | 4 hr |
| Feb 3, 2:13 AM CST | Areal Flood Advisory | BMX | Autauga, Chilton, Dallas, Perry | 4 hr |
| Feb 3, 2:19 AM CST | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Talladega | 56 min |
| Feb 3, 2:56 AM CST | Flash Flood Warning | BMX | Dallas, Perry | 6 hr |
| Feb 3, 3:21 AM CST | Special Weather Statement | BMX | Cleburne | 24 min |
| Feb 3, 4:10 AM CST | Areal Flood Advisory | BMX | Autauga, Elmore, Lowndes, Montgomery | 4 hr |
| Feb 3, 4:10 AM CST | Flash Flood Watch | BMX | Barbour, Bullock, Chambers, Elmore, Lee, Lowndes and 6 more | 11 hr |
| Feb 3, 9:13 AM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 29 hr |
| Feb 3, 9:13 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 42 hr |
| Feb 3, 9:24 AM CST | River Flood Warning | BMX | Montgomery | 53 hr |
| Feb 3, 1:55 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 54 hr |
| Feb 3, 1:55 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 5 days |
| Feb 3, 2:34 PM CST | River Flood Warning | BMX | Dallas, Perry | 3 days |
Nearby
River Flood Warnings in Alabama, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.